# SDR IPXA2017012113032

- Difficulty date: December 29, 2016
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 60,626 hours, 15,339 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7127502
- Condition: Corroded
- Location: Bs 1256-1305
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, LONGERON 27R CORRODED BELOW R3 DOOR.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT LONGERON BETWEEN BS 1256 - 1305 IAW DWG AEA7127 AND SRM 51-33-01.
